Repository logo
Collections
Browse
Statistics
  • English
  • हिंदी
Log In
New user? Click here to register.Have you forgotten your password?
  1. Home
  2. Publications
  3. Journal Article
  4. On Octonary Codes and their Covering Radii

Publication:
On Octonary Codes and their Covering Radii

Date

01-10-2015

Authors

Raut, Manoj K
Gupta, Manish K
Gupta, Manish K
Gupta, Manish K
Gupta, Manish K
Gupta, Manish KORCID 0000-0001-7067-8085

Journal Title

Journal ISSN

Volume Title

Publisher

Research Projects

Organizational Units

Journal Issue

Abstract

Description

Keywords

Citation

Raut, Manoj K, and Gupta, Manish K, "On Octonary Codes and their Covering Radii," Australasian Journal of Combinatorics, vol. 63, no. 2, Oct. 2015, pp. 246-261.

URI

https://ir.daiict.ac.in/handle/dau.ir/1712

Collections

Journal Article

Endorsement

Review

Supplemented By

Referenced By

Full item page
 
Quick Links
  • Home
  • Search
  • Research Overview
  • About
Contact

DAU, Gandhinagar, India

library@dau.ac.in

+91 0796-8261-578

Follow Us

© 2025 Dhirubhai Ambani University
Designed by Library Team